Alert archive / Indiana / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 127, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Mar 15, 2012, 3:27 PM EDT for Crawford County, Dubois County, Orange County, Indiana. It was in force for 33 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 15, 2012, 3:27 PM EDT (19:27 UTC)
- Expired
- Mar 15, 2012, 4:00 PM EDT
- In force
- 33 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Crawford County, IN, Dubois County, IN, Orange County, IN
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 15, 3:28 PM EDT | HAIL 0.5 | 4 E Dubois, IN | |
| Mar 15, 3:33 PM EDT | HAIL 1.5 | Dubois, IN | |
| Mar 15, 3:44 PM EDT | HAIL 1.25 | 6 Ssw French Lick, IN | |
| Mar 15, 4:01 PM EDT | HAIL 0.5 | French Lick, IN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 15, 3:06 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 7.5 hours before the alert went out and 245 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1579 J/kg
- Mixed-layer CIN
- -52 J/kg
- Mixed-layer LCL
- 821 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 142 m²/s²
- 0-3 km storm-relative helicity
- 117 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
132
WUUS53 KLMK 151927
SVRLMK
INC025-037-117-152000-
/O.NEW.KLMK.SV.W.0127.120315T1927Z-120315T2000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
327 PM EDT THU MAR 15 2012
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN CRAWFORD COUNTY IN SOUTH CENTRAL INDIANA...
EASTERN DUBOIS COUNTY IN SOUTH CENTRAL INDIANA...
SOUTHWESTERN ORANGE COUNTY IN SOUTH CENTRAL INDIANA...
* UNTIL 400 PM EDT
* AT 324 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
DUBOIS...MOVING EAST AT 20 MPH.
* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
ELLSWORTH AND CUZCO...
WICKLIFFE...
NORTON AND HILLHAM...
FRENCH LICK MUNICIPAL AIRPORT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3851 8685 3853 8684 3853 8669 3854 8669
3860 8669 3862 8664 3839 8654 3829 8670
3828 8685 3850 8689
TIME...MOT...LOC 1928Z 249DEG 17KT 3843 8676
WIND...HAIL 60MPH 1.00IN
$$
SCHOETTMER2 follow-up statements
412
WWUS53 KLMK 151936
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
336 PM EDT THU MAR 15 2012
INC025-037-117-152000-
/O.CON.KLMK.SV.W.0127.000000T0000Z-120315T2000Z/
ORANGE IN-CRAWFORD IN-DUBOIS IN-
336 PM EDT THU MAR 15 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR EASTERN DUBOIS...NORTHWESTERN CRAWFORD AND SOUTHWESTERN ORANGE
COUNTIES...
AT 333 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. PING PONG BALL
SIZE HAIL WAS REPORTED 4 MILES EAST OF DUBOIS BY AMATEUR RADIO
OPERATORS. THIS STORM WAS LOCATED NEAR ELLSWORTH...MOVING EAST AT 20
MPH.
* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
WICKLIFFE...
NORTON AND HILLHAM...
FRENCH LICK MUNICIPAL AIRPORT...
FRENCH LICK...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3851 8685 3853 8684 3853 8669 3854 8669
3860 8669 3862 8664 3839 8654 3829 8670
3828 8685 3850 8689
TIME...MOT...LOC 1935Z 249DEG 17KT 3844 8672
WIND...HAIL 60MPH 1.50IN
$$
SCHOETTMER690
WWUS53 KLMK 151951
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
351 PM EDT THU MAR 15 2012
INC025-037-117-152000-
/O.CON.KLMK.SV.W.0127.000000T0000Z-120315T2000Z/
ORANGE IN-CRAWFORD IN-DUBOIS IN-
351 PM EDT THU MAR 15 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR NORTHEASTERN DUBOIS...NORTHWESTERN CRAWFORD AND SOUTHWESTERN
ORANGE COUNTIES...
AT 347 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR NORTON...MOVING EAST AT 20 MPH.
* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
MAINLY RURAL AREAS OF NORTHEASTERN DUBOIS...NORTHWESTERN CRAWFORD
AND SOUTHWESTERN ORANGE COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3829 8674 3853 8678 3853 8669 3860 8669
3862 8664 3839 8654 3829 8670
TIME...MOT...LOC 1951Z 249DEG 17KT 3847 8663
WIND...HAIL 60MPH 1.00IN
$$
SCHOETTMERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 15, 3:15 PM EDT, 12 minutes earlier.
Area forecast discussion, Mar 15, 3:15 PM EDT, 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 315 PM EDT THU MAR 15 2012 .Short Term (Tonight through Friday Night)... Updated at 315 PM EDT Mar 15 2012 ...Severe thunderstorm watch for pulse storms/hail... In the wake of a convective complex that crossed southern Indiana earlier this morning, cumulus cloud development has been suppressed until recently. However, the atmosphere has become quite unstable and scattered to numerous thunderstorms have developed over southwest IN and central KY and will spread over the entire area by late afternoon. Given the strong instability across the region and weak shear, severe pulse storms are expected and will continue and thus, SPC has given our entire area a severe thunderstorm watch. Expect this to continue through the late afternoon and early evening hours. Storms will lose their strength with sunset but scattered convection will continue through the overnight hours most likely. For tonight through Friday night, the Lower Ohio Valley will remain within a very mild and moist early summer-like pattern. Several disturbances that are hard to nail down the timing will move across the region. Scattered thunderstorms are quite possible at any time from tonight through Friday night. For Friday, feel that the best chance of convection will lie south of the Ohio River. Expect overnight lows tonight not far from 60, and highs Friday in the upper 70s. .Long Term (Saturday - Thursday)... Updated at 300 PM EDT Mar 15 2012 Persistent and anomalous pattern will continue for much of the week. Deep SW flow will keep things unsettled for the first part of the weekend, so will continue to carry a chance POP for Saturday afternoon. The upper ridge over the Deep South will amplify Sunday and into the early part of next week, gradually shutting off our rain chances. Slight chance Sunday and then a dry forecast Mon-Wed. A bit more uncertainty creeps in around Day 7, as the models show a deep trof over the Rockies closing off into a deep upper low over the Southern Plains by Wednesday. ECMWF brings this feature far enough east for precip to return on Thursday, while the GFS is about a day slower. The forecast reflects a compromise and will include a chance POP for Thursday, but reality will be all or nothing depending on which solution verifies. Temps will run 20-25 degrees above climo both day and night through the period. && .Aviation (18Z TAF Issuance)... Updated at 100 PM EDT Mar 15 2012 Unseasonably warm and humid weather will very likely spark scattered to numerous thunderstorm by mid to late afternoon. In this early summer-like pattern, trying to pinpoint when a specific storm will impact a specific TAF site will be challenging. Feel that thunderstorms will begin to affect BWG and SDF as early as 19z, and LEX an hour or two later. Expect that thunderstorms will be most numerous from 20z through 02z early Friday, then diminish in coverage. However, isolated to scattered thunderstorms are possible at any time Friday as well. Southwest winds will average around 10kt this afternoon, then diminish to around 5kt from the south tonight. Friday afternoon, expect southwest winds around 10kt. Ceilings will stay VFR outside of any thunderstorms. Gusty winds and low visibilities and ceilings will occur within any thunderstorm. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...NONE. KY...NONE. Short Term.......JSD/AL Long Term........RAS Aviation.........JSD
Hazardous weather outlook, Mar 15, 2:32 PM EDT, 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 232 PM EDT THU MAR 15 2012 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-161530- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 232 PM EDT THU MAR 15 2012 /132 PM CDT THU MAR 15 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS ARE DEVELOPING ACROSS SOUTHERN INDIANA AND CENTRAL KENTUCKY. STRONG INSTABILITY WILL ALLOW SOME STORMS TO BECOME STRONG OR SEVERE...ESPECIALLY WEST OF INTERSTATE 65. THE MAIN THREAT WILL BE LARGE HAIL...WITH A LESSER POSSIBILITY OF ISOLATED DAMAGING WINDS. BRIEF HEAVY RAIN AND LIGHTNING WILL ACCOMPANY ANY THUNDERSTORM. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN ON FRIDAY AS MULTIPLE UPPER LEVEL DISTURBANCES CONTINUE TO CROSS THE REGION. THE MAIN THREATS WITH THESE STORMS ESPECIALLY DURING THE AFTERNOON AND EVENING HOURS WILL BE HAIL...GUSTY WINDS...AND BRIEF HEAVY RAINFALL. ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE FRIDAY NIGHT THROUGH SUNDAY AS WE REMAIN IN A WARM...MOIST...SLIGHTLY UNSTABLE ATMOSPHERE. THE BEST CHANCE FOR STORMS WILL BE SATURDAY AFTERNOON AND EVENING AS AN UPPER LEVEL DISTURBANCE MOVES OVERHEAD. LOCALLY HEAVY RAIN AND SMALL HAIL WILL BE THE MAIN THREATS FROM THE STORMS. ALL THUNDERSTORMS PRODUCE LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY HAIL OR DAMAGING WINDS THIS AFTERNOON OR EVENING. JSD/RS/AL
In the hours before
Local storm report, Mar 15, 2:45 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LOUISVILLE KY
245 PM EDT THU MAR 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM HAIL HARDINSBURG 37.78N 86.45W
03/15/2012 M1.00 INCH BRECKINRIDGE KY EMERGENCY MNGR
&&
CORRECTED EVENT TIME
EVENT NUMBER LMK1200394
CMCSpecial weather statement, Mar 15, 2:50 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
250 PM EDT THU MAR 15 2012
INZ083-089-151930-
DUBOIS-PERRY-
250 PM EDT THU MAR 15 2012
...STRONG TO SEVERE THUNDERSTORMS APPROACHING DUBOIS AND PERRY
COUNTIES...
AT 247 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A CLUSTER OF THUNDERSTORMS EXTENDING FROM 8 MILES NORTHWEST OF
WINSLOW TO 10 MILES WEST OF DALE...AND MOVING EAST AT 25 MPH.
THESE STORMS WILL ENTER DUBOIS COUNTY JUST AFTER 3 PM EDT...AND
NORTHERN PERRY COUNTY BY 230 PM CDT. HAIL HAS ALREADY BEEN REPORTED
WITH THESE STORMS NEAR LYNNVILLE.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...NICKEL SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...
ARE EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
JASPER...
HOLLAND...
JOHNSBURG AND MILLERSPORT...
HUNTINGBURG AIRPORT AND SAINT HENRY...
IRELAND...
THESE STORMS WILL AFFECT INTERSTATE 64 IN INDIANA BETWEEN MILE
MARKERS 74 AND 79.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3851 8708 3851 8698 3849 8695 3851 8694
3850 8688 3853 8684 3853 8673 3843 8668
3826 8668 3827 8661 3812 8654 3811 8681
3820 8680 3820 8707
TIME...MOT...LOC 1849Z 257DEG 23KT 3846 8731 3821 8715
RASLocal storm report, Mar 15, 3:09 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
309 PM EDT THU MAR 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0309 PM HAIL DUBOIS 38.45N 86.80W
03/15/2012 E0.50 INCH DUBOIS IN AMATEUR RADIO
&&
EVENT NUMBER LMK1200395
MRCSpecial weather statement, Mar 15, 3:20 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
320 PM EDT THU MAR 15 2012
KYZ070>072-151945-
LOGAN-SIMPSON-WARREN-
220 PM CDT THU MAR 15 2012
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 40 MPH WINDS...
AT 215 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES SOUTHWEST OF MEMPHIS JUNCTION...AND
MOVING EAST AT 30 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAINFALL...HALF INCH
HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH
THIS STORM.
* THIS STORM WILL ALSO IMPACT...
THREE SPRINGS...
PLUM SPRINGS...
MOUNT VICTOR...
MEMPHIS JUNCTION...
DELAFIELD...
RICH POND AND BLUE LEVEL...
MATLOCK...
PLANO...
WARREN COUNTY REGIONAL AIRPORT AND ALVATON...
THIS STORM WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE MARKERS
20 AND 30...AND THE NATCHER PARKWAY BETWEEN MILE MARKERS 1 AND 7.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3678 8670 3695 8672 3717 8641 3689 8625
3689 8627 3687 8626 3682 8634
TIME...MOT...LOC 1920Z 250DEG 25KT 3690 8657
ALLocal storm report, Mar 15, 3:22 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
322 PM EDT THU MAR 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM HAIL 3 SSW VINE GROVE 37.78N 86.00W
03/15/2012 E0.88 INCH HARDIN KY TRAINED SPOTTER
&&
EVENT NUMBER LMK1200396
MRCLocal storm report, Mar 15, 3:23 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
323 PM EDT THU MAR 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0323 PM HAIL JASPER 38.39N 86.94W
03/15/2012 E0.50 INCH DUBOIS IN TRAINED SPOTTER
&&
EVENT NUMBER LMK1200397
MRCThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 8:19 PM EDT | Severe Thunderstorm Warning | LMK | Dubois | 26 min |
| Mar 14, 8:44 PM EDT | Special Weather Statement | LMK | Dubois | 31 min |
| Mar 14, 9:16 PM EDT | Special Weather Statement | LMK | Orange | 29 min |
| Mar 14, 11:13 PM EDT | Special Weather Statement | LMK | Floyd | 32 min |
| Mar 14, 11:26 PM EDT | Severe Thunderstorm Warning | LMK | Clark, Floyd | 34 min |
| Mar 15, 5:36 AM EDT | Special Weather Statement | LMK | Dubois | 24 min |
| Mar 15, 5:57 AM EDT | Special Weather Statement | LMK | Dubois | 33 min |
| Mar 15, 7:18 AM EDT | Special Weather Statement | LMK | Orange | 57 min |
| Mar 15, 7:27 AM EDT | Special Weather Statement | LMK | Scott, Washington | 63 min |
| Mar 15, 8:00 AM EDT | Special Weather Statement | LMK | Jefferson | 60 min |
| Mar 15, 2:15 PM EDT | Special Weather Statement | LMK | Crawford, Perry | 60 min |
| Mar 15, 2:50 PM EDT | Special Weather Statement | LMK | Dubois | 40 min |
| Mar 15, 2:56 PM EDT | Severe Thunderstorm Warning | LMK | Dubois | 34 min |
| Mar 15, 3:06 PM EDT | Severe Thunderstorm Warning | LMK | Harrison | 24 min |
| Mar 15, 3:46 PM EDT | Severe Thunderstorm Warning | LMK | Orange | 29 min |
| Mar 15, 3:58 PM EDT | Special Weather Statement | LMK | Scott, Washington | 62 min |
| Mar 15, 3:59 PM EDT | Areal Flood Advisory | LMK | Crawford, Dubois, Orange | 2 hr |
| Mar 15, 4:08 PM EDT | Special Weather Statement | LMK | Washington | 37 min |
| Mar 15, 4:19 PM EDT | Severe Thunderstorm Warning | LMK | Clark, Jefferson, Scott, Washington | 26 min |
| Mar 15, 4:50 PM EDT | Areal Flood Advisory | LMK | Clark, Jefferson, Scott | 115 min |
| Mar 15, 5:07 PM EDT | Severe Thunderstorm Warning | LMK | Perry | 38 min |
| Mar 15, 5:44 PM EDT | Severe Thunderstorm Warning | LMK | Floyd, Harrison | 46 min |
| Mar 15, 6:11 PM EDT | Special Weather Statement | LMK | Floyd, Harrison | 34 min |
| Mar 15, 6:28 PM EDT | Special Weather Statement | LMK | Clark, Floyd | 32 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.